# SDR UALA2011100305330

- Difficulty date: October 1, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 74,819 hours, 23,467 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY POWER SPRING CYLINDER IS OUT OF ADJUSTMENT.  ADJUSTED POWER SPRING CYLINDER RED BAND PER MM.
